Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Multifunctorial inverse $K\mkern-2mu$-theory

Niles Johnson and Donald Yau

Vol. 7 (2022), No. 3, 507–548
Abstract

We show that Mandell’s inverse K-theory functor is a categorically enriched nonsymmetric multifunctor. In particular, it preserves algebraic structures parametrized by nonsymmetric operads. As applications, we describe how ring categories arise as the images of inverse K-theory.

PDF Access Denied

We have not been able to recognize your IP address 34.236.191.0 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
inverse $K\mkern-2mu$-theory, enriched multicategory, multifunctor, permutative category
Mathematical Subject Classification
Primary: 19D23
Secondary: 18D20, 18M05, 18M65, 55P43
Milestones
Received: 9 September 2021
Revised: 21 June 2022
Accepted: 15 July 2022
Published: 19 December 2022
Authors
Niles Johnson
Department of Mathematics
The Ohio State University at Newark
Newark, OH
United States
Donald Yau
Department of Mathematics
The Ohio State University at Newark
Newark, OH
United States